The Michigan Mathematical Journal

The exactness of a general Skoda complex

Dano Kim

Full-text: Open access

Article information

Michigan Math. J., Volume 63, Issue 1 (2014), 3-18.

First available in Project Euclid: 19 March 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14F18: Multiplier ideals
Secondary: 32U05: Plurisubharmonic functions and generalizations [See also 31C10]


Kim, Dano. The exactness of a general Skoda complex. Michigan Math. J. 63 (2014), no. 1, 3--18. doi:10.1307/mmj/1395234355.

Export citation


  • S. Boucksom, C. Favre, and M. Jonsson, Valuations and plurisubharmonic singularities, Publ. Res. Inst. Math. Sci. 44 (2008), 449–494.
  • J.-P. Demailly, Complex analytic and differential geometry, $\langle$\surlhttp://www-fourier.$\rangle$.
  • ––––, Multiplier ideal sheaves and analytic methods in algebraic geometry, School on Vanishing Theorems and Effective Results in Algebraic Geometry (Trieste, 2000), ICTP Lect. Notes, 6, pp. 1–148, Abdus Salam Int. Cent. Theoret. Phys., Trieste, 2001.
  • J.-P. Demailly, L. Ein, and R. Lazarsfeld, A subadditivity property of multiplier ideals, Michigan Math. J. 48 (2000), 137–156.
  • J.-P. Demailly and J. Kollár, Semi-continuity of complex singularity exponents and Kähler–Einstein metrics on Fano orbifolds, Ann. Sci. Éc. Norm. Supér. (4) 34 (2001), 525–556.
  • L. Ein and R. Lazarsfeld, A geometric effective Nullstellensatz, Invent. Math. 137 (1999), 427–448.
  • L. Ein and M. Popa, Global division of cohomology classes via injectivity, Michigan Math. J. 57 (2008), 249–259.
  • C. Favre and M. Jonsson, Valuations and multiplier ideals, J. Amer. Math. Soc. 18 (2005), 655–684.
  • L. Hörmander, $L^2$ estimates and existence theorems for the $\bar\partial$ operator, Acta Math. 113 (1965), 89–152.
  • ––––, Generators for some rings of analytic functions, Bull. Amer. Math. Soc. 73 (1967), 943–949.
  • Q. Ji, Division theorems for exact sequences, Math. Ann. 355 (2013), 947–984.
  • ––––, Division theorems for the Koszul complex, Adv. Math. 231 (2012), 2450–2464.
  • R. Lazarsfeld, Positivity in algebraic geometry, Ergebnisse, der Mathematik und ihrer Grenzgebiete, 3. Folge, pp. 48–49, Springer-Verlag, Berlin, 2004.
  • R. Lazarsfeld and K. Lee, Local syzygies of multiplier ideals, Invent. Math. 167 (2007), 409–418.
  • H. Skoda, Application des techniques $L\sp{2}$ á la théorie des idéaux d'une algèbre de fonctions holomorphes avec poids, Ann. Sci. Éc. Norm. Supér. (4) 5 (1972), 545–579.
  • D. Varolin, Division theorems and twisted complexes, Math. Z. 259 (2008), 1–20.
  • C. Voisin, Hodge theory and complex algebraic geometry, Cambridge Studies in Advanced Mathematics, 76, Cambridge University Press, Cambridge, 2007.